# SDR HNAA20170918314

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,055 hours, 66,420 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 88 PERCENT TORQUE.  AUTOFEATHER WOULD NOT ARM.   RETURNED TO GATE.  R & R THE RT TORQUE CONDITIONING CIRCUIT BREAKERS.  RAN ENGINES IAW MANUAL CHECKING AUTOFEATHER.  PERFORMED AUTOFEATHER STATIC CHECK MULTIPLE TIMES.  AUTOFEATHER ARMS AT 60 PERCENT TORQUE AND REMAINS THROUGHOUT THE CHECK.  OPS CHECKED GOOD. OK FOR SERVICE.
